# SDR ASAA0410525

- Difficulty date: November 12, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65671407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LONGITUDINAL BEAM HAS CORROSION.  REMOVED DAMAGE, COMPLIED WITH HFEC INSPECTION AND NO DEFECTS NOTED.  FLAP PEENED AFFECTED AREA.  FABRICATED AND INSTALLED REPAIR FILLERS, STRAPS, AND WASHERS IAW EA.  (M)
